# SDR SWIA201541549

- Difficulty date: October 23, 2015
- Submitted: November 9, 2015
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 29,137 hours, 24,574 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Chafed
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD FLAP VANE L/E SKIN OTBD SECTION CHAFED.  R & R LT INBD FLAP VANE L/E SKIN OTBD SECTION IAW SRM AND STS EA.
